Alert archive / Wyoming / Flash Flood Warnings in 2010

Flash Flood Warning 1, NWS Cheyenne, WY

May 18, 2010Laramie County, Wyoming

NWS Cheyenne, WY issued this flash flood warning at May 18, 2010, 6:27 PM MDT for Laramie County, Wyoming. It was in force for 4 hr. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2010, 6:27 PM MDT (00:27 UTC)
Expired
May 18, 2010, 10:29 PM MDT
In force
4 hr
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Flood severity
None

County Laramie County, WY

The radar

The Cheyenne radar (KCYS), 24 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 6:40 PM MDTFLASH FLOOD10 Nw Pine Bluffs, WYFLASH FLOODING OF LOW LYING AREAS. 1.53 INCHES OF TOTAL RAINFALL
May 18, 6:41 PM MDTFLASH FLOODBurns, WYBURNS EXIT OFF OF INTERSTATE 80.
May 18, 6:50 PM MDTFLASH FLOOD8 W Pine Bluffs, WYCOUNTY ROAD 219 UNDERMINED BY FLOODING.
May 18, 6:55 PM MDTFLASH FLOODBurns, WYLODGE POLE CREEK WAS FLOODING. WATER OVER THE COUNTY ROAD 149 NORTH OF BURNS.
May 18, 6:55 PM MDTFLASH FLOODSe Burns, WYSEVERE FLOODING REPORTED. RECEIVED 2.32 INCHES IN TWO HOURS.
May 18, 7:00 PM MDTFLASH FLOOD10 E Cheyenne, WYMINOR FLASH FLOODING REPORTED. 1.60 INCHES OF TOTAL RAINFALL
May 18, 7:00 PM MDTFLASH FLOOD11 Wnw Carpenter, WYHEAVY RAIN LASTED 45 MINUTES. FLOODING OF SOME AREAS RESULTED. 1.19 INCHES OF TOTAL RAINFALL
May 18, 7:00 PM MDTFLASH FLOOD6 Wnw Burns, WYFLASH FLOOD REPORTED FUNNEL CLOUD PASSED OVER HOME. PEA SIZED HAIL REPORTED.
May 18, 7:10 PM MDTFLOOD15 E Cheyenne, WYFLOODING ON ACCESS ROADS BETWEEN ARCHER AND HILSDALE EXITS 370 AND 377 ON INTERSTATE 80.
May 18, 7:10 PM MDTFLASH FLOOD6 Wnw Burns, WYFLOOD DAMAGE TO HOME IN HILSDALE. EVENT OCCURRED FROM 7PM TO 720PM.
May 18, 7:15 PM MDTFLASH FLOOD2 N Burns, WYU.S. HIGHWAY 215 UNDERWATER WEST OF U.S. HIGHWAY 129.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this flash flood warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 0.5 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2010-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 329 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2010-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
329 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
2544 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

786 
WGUS55 KCYS 190027
FFWCYS
WYC021-190630-
/O.NEW.KCYS.FF.W.0001.100519T0027Z-100519T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
627 PM MDT TUE MAY 18 2010

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN LARAMIE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 1230 AM MDT

* AT 626 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RADAR ESTIMATED RAINFALL RATES OF TWO TO THREE INCHES 
  PER HOUR ARE BEING OBSERVED WITH THESE THUNDERSTORMS. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CHEYENNE...ALBIN...BURNS...CARPENTER...GUN BARREL...NORTH CHEYENNE
  AND PINE BLUFFS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
CHEYENNE.

&&

LAT...LON 4101 10486 4139 10477 4156 10405 4101 10406

$$

CLAYCOMB
1 follow-up statement
091 
WGUS75 KCYS 190429
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1029 PM MDT TUE MAY 18 2010

WYC021-190442-
/O.CAN.KCYS.FF.W.0001.000000T0000Z-100519T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARAMIE WY-
1029 PM MDT TUE MAY 18 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EASTERN LARAMIE 
COUNTY IS CANCELLED AND HAS BEEN REPLACED WITH AN AREAL FLOOD 
WARNING THROUGH 8 AM WEDNESDAY...

EXCESS RAINFALL HAS ENDED ACROSS THE WARNED AREA. HOWEVER...RUNOFF 
FROM THIS EVENINGS HEAVY RAINFALL WILL CONTINUE TO KEEP CRREKS AND 
STREAMS AT BANKFUL OVERNIGHT. FLOODING OF LOW LYING AREAS IS 
EXPECTED OVERNIGHT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT 
TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4101 10486 4139 10477 4156 10405 4101 10406

$$

CLAYCOMB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at May 18, 2:24 PM MDT, 4 hours 3 minutes earlier.

Area forecast discussion, May 18, 2:24 PM MDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
224 PM MDT TUE MAY 18 2010

.SHORT TERM...TONIGHT THROUGH THURSDAY
SHORTWAVE PRESENTLY MOVING NORTHEAST INTO CO IS ENHANCING THE
LIFT FOR CONVECTION THIS AFTERNOON. OTHER FACTORS FOR SEVERE
WEATHER THIS AFTERNOON AND EARLY EVENING ARE SUFFICIENT LOW-LEVEL
CONVERGENCE ALONG THE LARAMIE RANGE...SOUTHEAST LOW LEVEL
TRANSPORT OF 50-DEGREE DEW POINTS...AND LEFT FRONT QUADRANT JET
DIVERGENCE COINCIDING WITH FAVORABLE DIFFLUENT FLOW. THERMODYNAMIC
INSTABILITIES WILL PEAK DURING THE MID-LATE AFTERNOON WITH LIFTED
INDICES OF -2 TO -4C AND SURFACE-BASED CAPES FROM 500 TO 1000
J/KG. WHILE SHEAR WILL BE LIMITED FOR ROTATING UPDRAFTS AND
SUPERCELLS...IT WILL BE SUFFICIENT FOR SOME MULTICELL STORMS
PRODUCING DAMAGING WINDS AND LARGE HAIL ACROSS PORTIONS OF
SOUTHEAST WY. THE BEST THREAT FOR ISOLATED TORNADOES WILL BE OVER
EASTERN CO. THE SEVERE WEATHER THREAT WILL DIMINISH THIS
EVENING...THEN TRANSITION TO MODERATE TO LOCALLY HEAVY RAINFALL
POTENTIAL ON WEDNESDAY AS THE UPPER LOW PRESSURE SYSTEM MEANDERS
OVER THE REGION. PRECIPITABLE WATER VALUES WILL VARY FROM ONE HALF
TO ONE INCH EAST OF THE LARAMIE RANGE. WITH COLDER AIR ALOFT
ASSOCIATED WITH THE UPPER LOW...INSTABILITY WILL BE SUFFICIENT
FOR ISOLATED THUNDERSTORMS...ESPECIALLY DURING THE AFTERNOON. THE
NUMERICAL MODELS CONTINUE TO DEPICT ONE HALF TO ONE INCH OF
MEASURABLE PRECIPITATION THROUGH WEDNESDAY...BEFORE GRADUALLY
TAPERING OFF WEDNESDAY NIGHT. QPF AMOUNTS HAVE TRENDED DOWN OVER
THE SIERRA MADRE AND SNOWY RANGES...WHICH WILL ALLEVIATE THE
RUNOFF FROM RAIN OVER THE SNOW PACK. THIS SITUATION WILL CONTINUE
TO BE MONITORED CLOSELY DURING THE SHORT TERM. PRECIPITATION
CHANCES DECREASE TO LESS THAN 10 PERCENT THURSDAY AFTERNOON AS AN
UPPER LEVEL RIDGE BUILDS OVERHEAD AND CULPRIT UPPER TROUGH SHIFTS
EAST OF THE REGION. IT WILL BE MILD TONIGHT IN ADVANCE OF THE
FRONT AND UPPER LOW WITH 30S AND 40S. IT WILL BE ABOUT 10 DEGREES
COOLER WEDNESDAY OWING TO CLOUD COVER AND PRECIPITATION. THE
HIGHER ELEVATIONS OF THE SNOWY AND SIERRA RANGES COULD SEE UP TO A
FEW INCHES OF SNOW THROUGH WEDNESDAY NIGHT. LOWS WEDNESDAY NIGHT
WILL BE UP TO 5 DEGREES COOLER THAN TONIGHT. FINALLY...A DECENT
MODERATION IN TEMPERATURES TO NEAR NORMAL ARE FORECAST FOR
THURSDAY WITH THE UPPER RIDGE AND RISING 700MB TEMPS.

&&

.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY
MILD AND UNSETTLED WEATHER FORECAST TO CONTINUE ACROSS THE AREA
AS A LONG WAVE TROUGH WILL BE ANCHORED OVER THE NORTHERN ROCKIES
AND WESTERN CONUS. THIS QUASI-STATIONARY TROUGH WILL EJECT PERIODIC
SHORTWAVES OVER OUR AREA DURING THE PERIOD. WHILE THE MODELS ARE
IN GOOD AGREEMENT IN LARGE SCALE DUE TO THE PERSISTENCE OF THIS
WEATHER SYSTEM...SMALL SCALE EVENTS WILL BE TRICKY TO FORECAST...
ESPECIALLY TIMING THUNDERSTORMS AND CLOUD COVER IN THE LONG RANGE.
AT THIS POINT...IT APPEARS THE BEST CHANCES FOR THUNDERSTORMS
WILL BE SUNDAY THROUGH TUESDAY...WITH MORE ISOLATED ACTIVITY NOT
OUT OF THE QUESTION ON THE OTHER DAYS. SEASONABLE TEMPERATURES
WILL CONTINUE THROUGH THE PERIOD AS A SOUTHWEST FLOW REGIME IS
FORECAST. THE CURRENT THOUGHT IS PRECIPITATION AND CLOUDS WILL KEEP
TEMPERATURES FROM RISING TOO MUCH ABOVE NORMAL AT THIS TIME.
PRECIPITATION WILL BE MAINLY IN THE FORM OF SHOWERS AND A FEW
STORMS AS INSTABILITIES CONTINUE TO BE UNIMPRESSIVE.

&&

.AVIATION...18Z TAF ISSUANCE
MVFR CEILINGS EAST OF THE LARAMIE RANGE INTO THE WESTERN NEBRASKA
PANHANDLE WILL GRADUALLY LIFT TO VFR THIS AFTERNOON. SHOWERS AND
SCATTERED THUNDERSTORMS WILL DEVELOP AND MOVE FROM SOUTH TO NORTH
ACROSS MUCH OF THE AREA THIS AFTERNOON AND EVENING. A FEW OF THE
STORMS WILL BE STRONG TO SEVERE WITH GUSTY WINDS AND HAIL. OUTSIDE
OF THE STORMS...WINDS WILL BE SOUTH TO SOUTHEAST 10-15 KT WITH
GUSTS TO 30 KT AT TIMES. SHOWERS WILL LINGER INTO THE OVERNIGHT
HOURS...ESPECIALLY EAST OF THE LARAMIE RANGE AS A LOW PRESSURE
SYSTEM ALOFT DRIFTS EASTWARD. WINDS WILL SHIFT TO THE WEST AND
SOUTHWEST OVER SOUTHEAST WY TONIGHT AS A PACIFIC COLD FRONT
MOVES INTO THE AREA. WITH AMPLE LOW LEVEL MOISTURE IN PLACE...
CEILINGS AND VISIBILITIES WILL ONCE AGAIN LOWER TO MVFR EAST OF
THE LARAMIE RANGE...AND PERSIST THROUGH WEDNESDAY MORNING.

&&

.FIRE WEATHER...
MODERATE TO HIGH FUEL MOISTURE...LOW FIRE DANGER AND ABOVE NORMAL
RAIN CHANCES WILL PRECLUDE RED FLAG CONCERNS THROUGH WEDNESDAY.
DRIER CONDITIONS AND WARMER TEMPERATURES ARE FORECAST FOR THURSDAY
AND FRIDAY.

&&

.HYDROLOGY...
AN UPPER LEVEL LOW PRESSURE SYSTEM AND COLD FRONT WILL BRING
WIDESPREAD RAINFALL TO THE EASTERN WYOMING PLAINS AND WESTERN
NEBRASKA. THE LATEST MODEL GUIDANCE SHOWS FROM 0.50 TO 1.25 INCHES
OF PRECIPITATION FROM THIS AFTERNOON THROUGH WEDNESDAY NIGHT FOR
AREAS ALONG AND EAST OF THE LARAMIE RANGE. RIVERS CONTINUE BELOW
CAUTION STAGES AT THIS TIME...HOWEVER GRADUAL RISES ARE EXPECTED
THIS WEEK. MOREOVER...STRONGER SHOWERS AND THUNDERSTORMS THIS
AFTERNOON AND EVENING WILL INCREASE THE THREAT FOR LOCALIZED URBAN
AND SMALL STREAM FLOODING.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/FIRE WEATHER/HYDROLOGY...JAMSKI
LONG TERM/AVIATION...EDDY
Hazardous weather outlook, May 18, 1:50 PM MDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
150 PM MDT TUE MAY 18 2010

WYZ101>103-106>108-116>119-191200-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
EAST LARAMIE COUNTY-
150 PM MDT TUE MAY 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE NORTHEAST
ACROSS THE AREA THIS AFTERNOON THROUGH THE EARLY EVENING. A FEW OF
THE STORMS COULD BECOME SEVERE BY MID AFTERNOON THROUGH THE EARLY
EVENING WITH HAIL AND STRONG GUSTY WINDS THE PRIMARY
THREAT...ESPECIALLY SOUTH OF A LINE FROM DOUGLAS TO LUSK. LOCALLY
HEAVY RAINFALL IN THE STRONGER STORMS MAY RESULT IN LOCALIZED
FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED WEDNESDAY AND
WEDNESDAY NIGHT AS AN UPPER LEVEL STORM SYSTEM SLOWLY MOVES
EAST ACROSS THE AREA. THE BEST CHANCES FOR MODERATE TO HEAVY
RAINFALL WILL BE ALONG AND EAST OF THE LARAMIE RANGE. RAIN CHANCES
WILL TAPER OFF FROM WEST TO EAST ON THURSDAY AS THE INFLUENCE OF
THE LOW MOVES FURTHER EAST AND UPPER LEVEL RIDGE BUILDS INTO THE
AREA FROM THE WEST. ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS RETURN TO THE FORECAST FOR FRIDAY THROUGH MONDAY AS
THE NEXT UPPER TROUGH APPROACHES THE AREA FROM THE WEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED BY 3 PM THIS AFTERNOON THROUGH
THE EARLY EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-WYZ104-105-109>115-191200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
150 PM MDT TUE MAY 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP AND MOVE NORTHEAST ACROSS
THE AREA THIS AFTERNOON AND EVENING. THE STRONGER STORMS MAY
PRODUCE GUSTY WINDS...SMALL HAIL AND LOCALLY HEAVY RAINFALL THIS
AFTERNOON AND EARLY EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED WEDNESDAY AND
WEDNESDAY NIGHT AS AN UPPER LEVEL STORM SYSTEM SLOWLY MOVES
EAST ACROSS THE AREA. THE BEST CHANCES FOR MODERATE TO HEAVY
RAINFALL WILL BE ALONG AND EAST OF THE LARAMIE RANGE. RAIN CHANCES
WILL TAPER OFF FROM WEST TO EAST ON THURSDAY AS THE INFLUENCE OF
THE LOW MOVES FURTHER EAST AND UPPER LEVEL RIDGE BUILDS INTO THE
AREA FROM THE WEST. ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS RETURN TO THE FORECAST FOR FRIDAY THROUGH MONDAY AS
THE NEXT UPPER TROUGH APPROACHES THE AREA FROM THE WEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

JAMSKI

In the hours before

Local storm report, May 18, 5:53 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
553 PM MDT TUE MAY 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     HAIL             6 E WHEATLAND           42.05N 104.84W
05/18/2010  M0.75 INCH       PLATTE             WY   LAW ENFORCEMENT

            PENNY SIZE HAIL REPORTED BY DISPATCH.

&&

MJAMSKI
Local storm report, May 18, 6:01 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
601 PM MDT TUE MAY 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     TORNADO          2 S BUSHNELL            41.20N 103.89W
05/18/2010                   KIMBALL            NE   LAW ENFORCEMENT

            TORNADO TOUCHED DOWN. NO REPORT OF DAMAGE.

&&

MJAMSKI
Local storm report, May 18, 6:06 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
606 PM MDT TUE MAY 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     TORNADO          8 W PINE BLUFFS         41.18N 104.22W
05/18/2010                   LARAMIE            WY   LAW ENFORCEMENT

            TORNADO ON GROUND NEAR CR 212

&&

GCLAYCOM
Special weather statement, May 18, 6:10 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
610 PM MDT TUE MAY 18 2010

WYZ106-107-190100-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-EAST PLATTE
COUNTY WY-
610 PM MDT TUE MAY 18 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PLATTE COUNTY UNTIL 700
PM MDT...

AT 608 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF GUERNSEY...OR 11 MILES NORTH
OF WHEATLAND...MOVING NORTH AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  I-25 EXIT 92...
  I-25 EXIT 100...

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 86 AND
105.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JAMSKI
Local storm report, May 18, 6:18 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
618 PM MDT TUE MAY 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TORNADO          5 W PINE BLUFFS         41.18N 104.16W
05/18/2010                   LARAMIE            WY   LAW ENFORCEMENT

            TORNADO TOUCHED DOWN. NO REPORTS OF DAMAGE.

&&

MJAMSKI
Local storm report, May 18, 6:23 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
623 PM MDT TUE MAY 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     HAIL             4 N CHEYENNE            41.20N 104.79W
05/18/2010  E1.00 INCH       LARAMIE            WY   PUBLIC

0621 PM     TORNADO          5 W PINE BLUFFS         41.18N 104.16W
05/18/2010                   LARAMIE            WY   PUBLIC

&&

DDEAL

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 6:29 PM MDTTornado WarningCYSLaramie31 min
May 18, 6:54 PM MDTTornado WarningCYSLaramie36 min
May 18, 10:23 PM MDTAreal Flood WarningCYSGoshen, Laramie, Platte10 hr

Nearby

Flash Flood Warnings in Wyoming, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.